# SDR AALA202506171899

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 39,313 hours, 16,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 8C WHITE EMERGENCY EXIT LIGHT IS INOPERATIVE. REPLACED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-08.
